# SDR HALA2016042100120

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 53.2 -54.4- Y-450 HAS 1X AREA OF CORROSION.  CORROSION BLENDED + ASSESSED. BLEND FOUND BEYOND LIMITS.  SEAT TRACK REPLACEMENT C/O REFER CONTINUATION SHEET.  TRACK REPLACED IAW SRM 51-42-11, REV 89, 51-44-11 REV 89 AND DWG. F53326972.  BLENDING C/O IAW SRM 51-74-00, REV 89.  BLEND ASSESSMENT C/O IAW SRM 53-31-15 REV 89.  SEAT TRACK REPLACED AS ABOVE.
